# SDR DELR200700001

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: General aviation
- Aircraft: N345RJ
- Make and model: Lear 55LEAR
- Aircraft serial: 078
- Aircraft time: 7,248 hours, 6,848 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 6,993 hours, 6,592 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 2652002
- Condition: Sheared
- Location: Zone 400
- Part time: 7,248 hours, 6,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SAFTY WIRE TO REMOVE BOLT, THE MOUNT BOLT WAS FOUND SHEARED AT THE NECK OF THE BOLT. THREADED SECTION OF BOLT WAS REMOVED WITH AN EASYOUT IAW CHAPTER 5 THIS ITEM IS LIFE LIMITED AT 20,000.00 HOURS.
